# SDR SIMA20120501003

- Difficulty date: May 3, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 19,283 hours, 16,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE NR 4 CABIN PROXIMITY LIGHT CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 CABIN PROXIMITY LIGHT IAW AMM 33-50-12, NRTC BOW93438.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
